# SDR AT0200051

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41BO04AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BATTERIES IN APPLICABLE BATTERY PACKS, OPS CHECK GOOD.
